Continuous Fields with Fibres $\mathscr{O}_{\infty}$

  • Etienne Blanchard

Abstract

We study in this article a class of unital continuous $C^*$-bundles the fibres of which are all isomorphic to the Cuntz $C^*$-algebra $\mathscr{O}_{\infty}$. This enables us to give several equivalent reformulations for the triviality of all these $C^*$-bundles.
Published
2014-12-03
How to Cite
Blanchard, E. (2014). Continuous Fields with Fibres $\mathscr{O}_{\infty}$. MATHEMATICA SCANDINAVICA, 115(2), 189-205. https://doi.org/10.7146/math.scand.a-19222
Section
Articles